Numerical discretization of Hamilton-Jacobi equations on networks


Göttlich, Simone ; Herty, Michael ; Ziegler, Ute


DOI: https://doi.org/10.3934/nhm.2013.8.685
URL: http://www.aimsciences.org/journals/displayArticle...
Additional URL: https://www.researchgate.net/publication/265521360...
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 8
Issue number: 3
Page range: 685-705
Place of publication: Springfield, Mo.
Publishing house: AIMS
ISSN: 1556-1801 , 1556-181X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Herty, Michael ; Ziegler, Ute (2013) Numerical discretization of Hamilton-Jacobi equations on networks. Networks and Heterogeneous Media : NHM Springfield, Mo. 8 3 685-705 [Article]


+ Search Authors in

BASE: Göttlich, Simone ; Herty, Michael ; Ziegler, Ute

Google Scholar: Göttlich, Simone ; Herty, Michael ; Ziegler, Ute

ORCID: Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Herty, Michael ; Ziegler, Ute

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item